Quantum corrections of abelian duality transformations

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

A modification of the Abelian duality transformations is proposed guaranteeing that a (not necessarily conformally invariant) σ-model be quantum equivalent (at least up to two loops in perturbation theory) to its dual. This requires a somewhat nonstandard perturbative treatment of the dual σ-model. Explicit formulae of the modified duality transformation are presented for a special class of block diagonal purely metric σ-models.

Original languageEnglish
Pages (from-to)121-128
Number of pages8
JournalPhysics Letters B
Volume388
Issue number1
DOIs
Publication statusPublished - Nov 7 1996

Fingerprint

perturbation theory

Keywords

  • Duality
  • Quantum corrections
  • Sigma models

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this

Quantum corrections of abelian duality transformations. / Balog, J.; Forgács, P.; Horváth, Z.; Palla, L.

In: Physics Letters B, Vol. 388, No. 1, 07.11.1996, p. 121-128.

Research output: Contribution to journalArticle

@article{7a69d71dc08a420cba3778a4658e0b7c,
title = "Quantum corrections of abelian duality transformations",
abstract = "A modification of the Abelian duality transformations is proposed guaranteeing that a (not necessarily conformally invariant) σ-model be quantum equivalent (at least up to two loops in perturbation theory) to its dual. This requires a somewhat nonstandard perturbative treatment of the dual σ-model. Explicit formulae of the modified duality transformation are presented for a special class of block diagonal purely metric σ-models.",
keywords = "Duality, Quantum corrections, Sigma models",
author = "J. Balog and P. Forg{\'a}cs and Z. Horv{\'a}th and L. Palla",
year = "1996",
month = "11",
day = "7",
doi = "10.1016/0370-2693(96)01157-4",
language = "English",
volume = "388",
pages = "121--128",
journal = "Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics",
issn = "0370-2693",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - Quantum corrections of abelian duality transformations

AU - Balog, J.

AU - Forgács, P.

AU - Horváth, Z.

AU - Palla, L.

PY - 1996/11/7

Y1 - 1996/11/7

N2 - A modification of the Abelian duality transformations is proposed guaranteeing that a (not necessarily conformally invariant) σ-model be quantum equivalent (at least up to two loops in perturbation theory) to its dual. This requires a somewhat nonstandard perturbative treatment of the dual σ-model. Explicit formulae of the modified duality transformation are presented for a special class of block diagonal purely metric σ-models.

AB - A modification of the Abelian duality transformations is proposed guaranteeing that a (not necessarily conformally invariant) σ-model be quantum equivalent (at least up to two loops in perturbation theory) to its dual. This requires a somewhat nonstandard perturbative treatment of the dual σ-model. Explicit formulae of the modified duality transformation are presented for a special class of block diagonal purely metric σ-models.

KW - Duality

KW - Quantum corrections

KW - Sigma models

UR - http://www.scopus.com/inward/record.url?scp=4243744320&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4243744320&partnerID=8YFLogxK

U2 - 10.1016/0370-2693(96)01157-4

DO - 10.1016/0370-2693(96)01157-4

M3 - Article

AN - SCOPUS:4243744320

VL - 388

SP - 121

EP - 128

JO - Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics

JF - Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics

SN - 0370-2693

IS - 1

ER -